×

zbMATH — the first resource for mathematics

Cauchy sequences in quasi-pseudo-metric spaces. (English) Zbl 0472.54018

MSC:
54E52 Baire category, Baire spaces
54E50 Complete metric spaces
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Albert, G. E.: A note on quasi-metric spaces. Bull. Amer. Math. Soc.47, 479-482 (1941). · JFM 67.0758.01 · doi:10.1090/S0002-9904-1941-07487-2
[2] Balanzat, M.: Sobre la metrización de los espacios cuasi métricos. Gaz. Mat. Lisboa50, 91-94 (1951).
[3] di Concilio, A.: Spazi quasimetrici e topologie ad essi associate. Rend. Fis. Mat. Napoli38, 113-130 (1971). · Zbl 0327.54029
[4] Domiaty, R. Z.: The Hausdorff separation property for space-time. Eleftheria (Athens). (In print.)
[5] Domiaty, R. Z.: Life withoutT 2. Differential-Geometric Methods in Theoretical Physics. Conf. Clausthal-Zellerfeld (FRG), July 1978. Lecture Notes Physics. Berlin-Heidelberg-New York: Springer. 1980.
[6] Dutta, M., Das, M. K., Majumdar, M.: On some generalization of fixed point theorems with applications in operator equations. Glasnik Mat.9(29), 155-159 (1974). · Zbl 0287.65038
[7] Fletcher, P., Lindgren, W. F.: Transitive quasi-uniformities. J. Math. Anal. Appl.39, 397-405 (1972). · Zbl 0233.54014 · doi:10.1016/0022-247X(72)90210-7
[8] Heath, R. W.: A note on quasi-metric spaces. Notices Amer. Math. Soc.18, 786 (1971).
[9] Kelly, J. C.: Bitopological spaces. Proc. London Math. Soc.13, 71-89 (1963). · Zbl 0107.16401 · doi:10.1112/plms/s3-13.1.71
[10] Kofner, J. A.: On ?-metrizable spaces. Mat. Zametki13, 277-287 (1972).
[11] Nedev, S. I., Choban, M. M.: On the theory of 0-metrizable spaces, I, II, III. Vestnik Moskov. Univ. Ser. I Mat. Meh.27, # 1, 8-15; # 2, 10-17; # 3, 10-15 (1972). · Zbl 0242.54029
[12] Patty, C. W.: Bitopological spaces. Duke Math. J.34, 387-391 (1967). · Zbl 0153.24301 · doi:10.1215/S0012-7094-67-03442-4
[13] Reilly, I. L.: Quasi-gauge spaces. J. London Math. Soc. (2)6, 481-487 (1973). · Zbl 0257.54034 · doi:10.1112/jlms/s2-6.3.481
[14] Reilly, I. L.: A generalized contraction principle. Bull. Austral. Math. Soc.10, 359-363 (1974). · Zbl 0278.54046 · doi:10.1017/S0004972700041046
[15] Ribeiro, H.: Sur les espaces à métrique faible. Portugaliae Math.4, 21-40 (1943). · Zbl 0028.19103
[16] Sion, M., Zelmer, G.: On quasi-metrizability. Canad. J. Math.19, 1243-1249 (1967). · Zbl 0164.53202 · doi:10.4153/CJM-1967-113-1
[17] Stoltenberg, R. A.: On quasi-metric spaces. Duke Math. J.36, 65-71 (1969). · Zbl 0176.51902 · doi:10.1215/S0012-7094-69-03610-2
[18] Subrahmanyam, P. V.: Remarks on some fixed point theorems related to Banach’s contraction principle. J. Math. Phys. Sci.8, 455-457 (1974). · Zbl 0294.54033
[19] Tan, K. K.: Fixed point theorems for nonexpansive mappings. Pac. J. Math.41, 829-842 (1972). · Zbl 0222.54056
[20] Waterman, M. S., Smith, T. F., Beyer, W. A.: Some biological sequence metrics. Advances Math.20, 367-387 (1976). · Zbl 0342.92003 · doi:10.1016/0001-8708(76)90202-4
[21] Wilson, W. A.: On quasi-metric spaces. Amer. J. Math.53, 675-684 (1931). · Zbl 0002.05503 · doi:10.2307/2371174
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.